MathSciNet Relay Station
MathSciNet bibliographic data
MR331376 (48 #9709) 55D15
Vogt, Rainer M. Homotopy limits and colimits. Math. Z. 134 (1973), 11–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement